# SDR USAA2010091491986

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 33,190 hours, 12,006 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: A

## Discrepancy

FLT 1433 CLT - LAX - RTF - DURING CLIMB, RIGHT ENGINE OIL TEMP BEGAN FLASHING AT 130.  STOPPED CLIMB AT 25000FT AND TEMP INCREASED TO 145 FOR 9 MINUTES.  TEMP BEGAN TO DECREASE AT DESCENT POWER AND STABILIZED AT 120.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  MAINTENANCE FOUND NR 2 ENGINE OIL QUANTITY OVER-SERVICED.  DRAINED APPROXIMATELY 2 GALLONS FROM GEAR BOX SUMP AND REPLACED NR 2 ENGINE IDG COOLING SYSTEM CONTROL SENSOR IAW AIRBUS MAINTENANCE MANUAL 79-32-15.
